MAUDE Adverse Event Report: VARISOFT; COMFORT SHORT 80/13 TCAP

VARISOFT; COMFORT SHORT 80/13 TCAP
Lot Number 5239830
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.The patient reported that her infusion set tubing broke from where it is attached to the site connecter.It appeared that the adhesive that connects the tubing to the site failed.The patient's blood glucose level was 198 mg/dl at the time of the event.The infusion set tubing was not pulled.She changed the infusion set tubing to resolve the issue.No further information available.

Brand Name
VARISOFT
Common Device Name
COMFORT SHORT 80/13 TCAP
MDR Report Key8276827
Report Number8021545-2019-00105
Device Sequence Number2357774
Product Code FPA
UDI-Device Identifier05705244014725
UDI-Public05705244014725
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/01/2021
Device Lot Number5239830
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2019
Initial Report FDA Received Date01/25/2019
Patient Sequence Number1